# SDR DXTA2024052711878

- Difficulty date: May 25, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0201
- Aircraft time: 4,928 hours, 3,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS TEST FAIL . EMERGENCY LIGHTS WILL NOT COME ON IN THE ARMED SWITCH POSITION.  WITH THE MAIN BATTERIES IN THE OFF POSITION.  TIGHTENED SWITCH AND REINSTALLED PANEL, ALLOWED EMERGENCY BATTS TO CHARGE AND FOUND SYSTEM FUNCTIONS PROPERLY
